MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION WIFI CSM NIBP; Monitor, physiological, patient (without arrhythmia detection or alarms)

BAXTER HEALTHCARE CORPORATION WIFI CSM NIBP; Monitor, physiological, patient (without arrhythmia detection or alarms)
Model Number 901058
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
Baxter received a report stating that a connex spot monitor that was charging in a wall socket located high on the wall first began making crackling noises and then started emitting smoke.They unplugged the device from the wall socket.A small hole had already burned into the device's power cord.All devices connected to the same socket were unplugged.The smoking stopped.The process step during which this occurred was unknown.The reporter did not know if there was any patient injury or death associated with this event.
 
Additional Manufacturer Narrative
The investigation is ongoing, however if any additional relevant information is identified following completion of the investigation, the additional relevant information will be submitted in a supplemental report.

Brand Name
WIFI CSM NIBP
Common Device Name
Monitor, physiological, patient (without arrhythmia detection or alarms)
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
WELCH ALLYN PRODUCTS, SKANEATELES
4341 state street
skaneateles falls NY 13153
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
+1(224)270-5355
MDR Report Key50864166
Report Number1316463-2026-00347
Device Sequence Number13117960
Product Code MWI
UDI-Device Identifier00732094335644
UDI-Public(01)00732094335644
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryFI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number901058
Device Catalogue Number75RE-2
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown